# SDR CA061127002

- Difficulty date: November 26, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,670 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED, DURING CLIMB THE LANDING GEAR RED UNSAFE LIGHT ILLUMINATED. GEAR WAS CYCLED AND LIGHT WOULD NOT EXTINGUISH. GEAR WAS SELECTED DOWN AND (3) GREEN ILLUMINATED WITH NO RED HANDLE. CREW ELECTED TO RETURN TO MAINTENANCE.  MAINTENANCE INSPECTED AND SWUNG GEAR WITHOUT FAULT.  AIRCRAFT OPERATING WITHOUT FURTHER INSTANCE. WEATHER EXTREMELY COLD ON DAY OF OCCURRENCE. (TC NR 20061127002)
